MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0266
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Ventricular Tachycardia (2132); Heart Failure (2206)
Date of Event 07/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was tethered into the valve.The physician cut the lead at the superior vena cava (svc).The lead was surgically abandoned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9270129
Report Number2124215-2019-23114
Device Sequence Number1873177
Product Code NVY
UDI-Device Identifier00802526431296
UDI-Public00802526431296
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2016
Device Model Number0266
Device Catalogue Number0266
Device Lot Number308252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/02/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age77 YR